Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 80, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 18, 2015, 5:15 AM CDT. It took effect at Sep 18, 2015, 11:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2015, 5:15 AM CDT (10:15 UTC)
- In effect from
- Sep 18, 2015, 11:00 PM CDT
- Expired
- Sep 19, 2015, 4:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
013 WHUS73 KMKX 181015 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 515 AM CDT FRI SEP 18 2015 ...GUSTY NORTH WINDS AND HIGH WAVES DEVELOP LATE TONIGHT... .NORTH WINDS WILL INCREASE AND BECOME GUSTY AFTER MIDNIGHT BEHIND LOW PRESSURE THAT DEEPENS AS IT MOVES ACROSS NORTHERN ILLINOIS INTO LOWER MICHIGAN LATE TONIGHT AND SATURDAY. THE LONG FETCH WILL BUILD HIGH WAVES THAT WILL LINGER INTO SATURDAY AFTERNOON. LMZ643>646-181815- /O.NEW.KMKX.SC.Y.0080.150919T0800Z-150919T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 515 AM CDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CDT SATURDAY. * WINDS: NORTHEAST 10 TO 15 KNOTS THIS EVENING BECOMING NORTH 15 TO 25 KNOTS LATE TONIGHT...WITH A FEW GUSTS TO 30 KNOTS. WINDS LOWER TO 10 TO 15 KNOTS SATURDAY AFTERNOON. * WAVES: 1 TO 3 FEET BUILDING TO 5 TO 7 FEET LATE TONIGHT... SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
6 follow-up statements
752 WHUS73 KMKX 181351 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 851 AM CDT FRI SEP 18 2015 ...GUSTY NORTH WINDS AND HIGH WAVES DEVELOP LATE TONIGHT... .NORTH WINDS WILL INCREASE AND BECOME GUSTY AFTER MIDNIGHT BEHIND LOW PRESSURE THAT DEEPENS AS IT MOVES ACROSS NORTHERN ILLINOIS INTO LOWER MICHIGAN LATE TONIGHT AND SATURDAY. THE LONG FETCH WILL BUILD HIGH WAVES THAT WILL LINGER INTO SATURDAY AFTERNOON. LMZ643>646-182200- /O.CON.KMKX.SC.Y.0080.150919T0800Z-150919T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 851 AM CDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CDT SATURDAY... * WINDS: NORTHEAST 10 TO 15 KNOTS THIS EVENING BECOMING NORTH 15 TO 25 KNOTS LATE TONIGHT...WITH A FEW GUSTS TO 30 KNOTS. WINDS LOWER TO 10 TO 15 KNOTS SATURDAY AFTERNOON. * WAVES: 1 TO 3 FEET BUILDING TO 5 TO 7 FEET LATE TONIGHT... SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
338 WHUS73 KMKX 182018 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT FRI SEP 18 2015 ...GUSTY NORTH WINDS AND HIGH WAVES DEVELOP TONIGHT... .BRISK NORTHERLY WINDS ARE EXPECTED TONIGHT INTO EARLY SATURDAY ON THE BACK SIDE OF STRONG LOW PRESSURE. WINDS WILL THEN SLOWLY EASE THROUGH THE DAY SATURDAY. THE GUSTY WINDS WILL BUILD HIGH WAVES OVERNIGHT...WITH THE WAVES SLOWLY SUBSIDING SATURDAY. LMZ643-644-190430- /O.EXT.KMKX.SC.Y.0080.150919T0400Z-150919T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 318 PM CDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 4 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 4 PM CDT SATURDAY. * WINDS: NORTH AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE. WINDS WILL BACK NORTHWEST AND EASE TO 15 TO 25 KNOTS SATURDAY MORNING...THEN 10 TO 15 KNOTS IN THE AFTERNOON * WAVES: 1 TO 2 FEET BUILDING TO 4 TO 6 FEET LATE TONIGHT... SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-190430- /O.EXT.KMKX.SC.Y.0080.150919T0700Z-150919T2300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 6 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 6 PM CDT SATURDAY. * WINDS: NORTH AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE. WINDS WILL EASE TO 15 TO 25 KNOTS SATURDAY MORNING...THEN 10 TO 15 KNOTS IN THE AFTERNOON * WAVES: 1 TO 2 FEET BUILDING TO 4 TO 6 FEET LATE TONIGHT... SUBSIDING TO 3 TO 4 FEET BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
584 WHUS73 KMKX 190212 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 912 PM CDT FRI SEP 18 2015 ...GUSTY NORTH WINDS AND HIGH WAVES DEVELOP LATE TONIGHT... .NORTHEAST WINDS ARE EXPECTED TO INCREASE AND BACK TO THE NORTH LATER TONIGHT AS LOW PRESSURE INTENSIFIES AND MOVES ACROSS SOUTHERN LAKE MICHIGAN. THE INCREASING WINDS WILL CAUSE WAVES TO BUILD LATE TONIGHT AS WELL. WINDS AND WAVES WILL SLOWLY SUBSIDE ON SATURDAY. LMZ643-644-191015- /O.CON.KMKX.SC.Y.0080.150919T0400Z-150919T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 912 PM CDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... * WINDS: NORTHEAST WINDS 5 TO 10 KNOTS WILL INCREASE TO 10 TO 20 KNOTS AND BACK TO THE NORTH LATER TONIGHT...AND FURTHER INCREASE TO 20 TO 30 KNOTS. A FEW GUSTS TO 33 KNOTS ARE POSSIBLE LATE TONIGHT. THE WINDS WILL THEN BACK NORTHWEST AND EASE TO 15 TO 25 KNOTS SATURDAY MORNING...THEN 10 TO 15 KNOTS IN THE AFTERNOON * WAVES: 1 TO 2 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT... SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-191015- /O.CON.KMKX.SC.Y.0080.150919T0700Z-150919T2300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 912 PM CDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CDT SATURDAY... * WINDS: NORTHEAST WINDS 5 TO 10 KNOTS WILL INCREASE TO 10 TO 20 KNOTS AND BACK TO THE NORTH LATER TONIGHT...AND FURTHER INCREASE TO 20 TO 30 KNOTS. A FEW GUSTS TO 33 KNOTS ARE POSSIBLE LATE TONIGHT. THE WINDS WILL THEN BACK NORTHWEST AND EASE TO 15 TO 25 KNOTS SATURDAY MORNING...THEN 10 TO 15 KNOTS IN THE AFTERNOON * WAVES: 1 TO 2 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT... SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
463 WHUS73 KMKX 190805 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 AM CDT SAT SEP 19 2015 ...GUSTY NORTH WINDS AND HIGH WAVES DEVELOPING THIS MORNING... .BRISK NORTH TO NORTHWEST WINDS WILL PREVAIL THIS MORNING IN THE WAKE OF A COLD FRONT. HIGH WAVES WILL BUILD AS WELL...BUT WINDS AND WAVES WILL THEN GRADUALLY SUBSIDE DURING THE AFTERNOON. LMZ643-644-191615- /O.EXT.KMKX.SC.Y.0080.000000T0000Z-150919T1900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 305 AM CDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON. * WINDS: NORTH AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS EARLY...BECOMING NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS AFTER SUNRISE. NORTHWEST WINDS WILL SUBSIDE TO 10 TO 15 KNOTS EARLY IN THE AFTERNOON AND THEN VEER NORTHEAST 5 TO 10 KNOTS LATE. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 3 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-191615- /O.EXT.KMKX.SC.Y.0080.000000T0000Z-150919T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 AM CDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTH AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS EARLY...BECOMING NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS AFTER SUNRISE. NORTHWEST WINDS WILL SUBSIDE TO 10 TO 15 KNOTS EARLY IN THE AFTERNOON AND THEN VEER NORTHEAST 5 TO 10 KNOTS LATE. * WAVES: BUILDING TO 3 TO 6 FEET EARLY THIS MORNING...THEN SUBSIDING TO 3 TO 4 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
577 WHUS73 KMKX 191459 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 959 AM CDT SAT SEP 19 2015 ...GUSTY NORTH WINDS AND HIGH WAVES DIMINISHING LATER THIS AFTERNOON... .BRISK NORTH TO NORTHWEST WINDS WILL PREVAIL THIS MORNING IN THE WAKE OF A COLD FRONT. HIGH WAVES WILL BUILD AS WELL...BUT WINDS AND WAVES WILL THEN GRADUALLY SUBSIDE DURING THE AFTERNOON. LMZ644-192100- /O.EXT.KMKX.SC.Y.0080.000000T0000Z-150919T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 959 AM CDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST 15 TO 25 KNOTS WILL SUBSIDE TO 10 TO 20 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 6 FEET SUBSIDING TO 3 TO 4 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-191900- /O.CON.KMKX.SC.Y.0080.000000T0000Z-150919T1900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 959 AM CDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... * WINDS: NORTHWEST 15 TO 25 KNOTS WILL SUBSIDE TO 10 TO 15 KNOTS EARLY IN THE AFTERNOON. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-192100- /O.CON.KMKX.SC.Y.0080.000000T0000Z-150919T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 959 AM CDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTHWEST 15 TO 25 KNOTS WILL SUBSIDE TO 10 TO 20 KNOTS EARLY IN THE AFTERNOON. * WAVES: 3 TO 6 FEET SUBSIDING TO 3 TO 4 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
184 WHUS73 KMKX 191944 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 244 PM CDT SAT SEP 19 2015 ...GUSTY NORTH WINDS AND HIGH WAVES CONTINUE TO DIMINISH... .NORTHWEST WINDS WILL CONTINUE TO EASE THIS AFTERNOON...ALLOWING WAVES TO SLOWLY SUBSIDE. LMZ644>646-192100- /O.CON.KMKX.SC.Y.0080.000000T0000Z-150919T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 244 PM CDT SAT SEP 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTHWEST AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 3:36 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 18, 3:36 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT FRI SEP 18 2015
.TODAY...FORECAST CONFIDENCE IS MEDIUM.
SHOWERS AND THUNDERSTORMS TAPERING DOWN AS BEST WARM AIR
ADVECTION...OVERLAID BY 250 MB UPPER LEVEL DIVERGENCE...MOVING OFF
TO THE EAST AS 850 MB WINDS VEER AND WEAKEN WITH 850 MB TROUGH
CROSSING REGION. PCPN SHOULD CLEAR CWA WITH SURFACE
FRONT...CURRENTLY TIMED TO CLEAR THE FAR SE CORNER OF WI BY 730
AM. FRONT BECOMES STATIONARY IN THE VICINITY OF WI/IL
BORDER...WITH NAM HOLDING FRONT FARTHER NORTH THAN OTHER MODELS.
SHOULD BE QUIET FOR THE MORNING INTO EARLY AFTERNOON...WITH OMEGA
INCREASING IN WARM ADVECTION REGIME AHEAD OF APPROACHING SHORT
WAVE TROUGH IMPINGING ON STATIONARY BOUNDARY. USED A BLENDED
SOLUTION FOR POPS THAT GRADUALLY INCREASES POPS FROM SOUTH TO
NORTH DURING THE AFTERNOON...WITH SHOWERS LIKELY IN THE SOUTH.
COOLER 925 MB TEMPS ALONG WITH CLOUDS AND EVENTUAL PCPN IN THE
AFTERNOON WILL KEEP HIGHS IN THE LOW TO MID 70S.
.TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS COMES WITH MAIN SHORT
WAVE TROUGH INDUCING A SURFACE LOW THAT TRACKS ALONG STALLED
SURFACE BOUNDARY. MAINLY ELEVATED TALL SKINNY CAPE LIMITING CHANCE
OF SEVERE...BUT PRECIPITABLE WATER VALUES CLIMBING BACK TOWARD
1.50 TO 1.70 INCHES...SO GOOD POTENTIAL FOR HEAVY RAIN AGAIN.
A PROBLEM IS THAT THE MODELS ARE INDICATING THE BEST FORCING WITH
THE LOW LEVEL JET WILL BE JUST TO THE SOUTHEAST ACROSS NE IL INTO
SRN LOWER MI. HOWEVER LOOKS LIKE ENOUGH MOISTURE ADVECTION AND
FORCING TO PRODUCE UP TO 1 INCH OF QPF OVER AREAS THAT SAW 2 TO 3
INCHES THURSDAY NIGHT.
WILL ISSUE A FLASH FLOOD WATCH FOR THE SOUTHERN TWO TIERS OF THE
FORECAST AREA...MINUS IOWA COUNTY THAT DID NOT SEE THE SAME HIGH
RAINFALL AMOUNTS AS FARTHER EAST. WILL FOLLOW MODEL TRENDS THAT
TAKE PCPN WITH LOW EAST OF CWA BY 12Z SAT.
.SHORT TERM...SATURDAY THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM.
MODELS ARE IN DECENT AGREEMENT WITH BRINGING 500 MB SHORTWAVE
TROUGH AXIS THROUGH THE AREA SATURDAY MORNING...MOVING EAST
SATURDAY AFTERNOON. KEPT SMALL CHANCES FOR SHOWERS IN THE MORNING
WITH THIS FEATURE.
COOLER AND DRIER AIR MOVES INTO THE AREA WITHIN MODEST COLD AIR
ADVECTION SATURDAY...AS HIGH PRESSURE SLIDES EASTWARD TOWARD THE
AREA. SKIES SHOULD CLEAR OUT SATURDAY AFTERNOON...WITH HIGHS
REMAINING IN THE MIDDLE TO UPPER 60S PER 925 MB TEMPERATURE
FIELDS.
HIGH MOVES ACROSS THE AREA SATURDAY NIGHT...THEN TO THE EAST
SUNDAY AND SUNDAY NIGHT. THERE IS ANOTHER 500 MB SHORTWAVE TROUGH
THAT SLIDES EAST THROUGH THE REGION SUNDAY INTO SUNDAY NIGHT.
HOWEVER...AREA FORECAST SOUNDINGS ARE FAIRLY DRY IN THE LOW TO
MID LEVELS. KEPT THE FORECAST DRY DURING THIS PERIOD. HIGHS
SUNDAY WILL MODIFY SLIGHTLY INLAND VERSUS SATURDAY...WITH ONSHORE
WINDS KEEPING LAKESHORE AREAS COOLER.
.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE IS
MEDIUM.
GFS AND ECMWF ARE IN FAIR AGREEMENT WITH FEATURES DURING THIS
PERIOD. THEY SHOW ZONAL FLOW AT 500 MB MONDAY SHIFTING NORTHWARD
BY WEDNESDAY...WITH A 500 MB RIDGE TRYING TO NOSE ITS WAY INTO THE
REGION. THE INFLUENCE OF THE HIGH TO THE EAST OF THE REGION IS
PRETTY STRONG...AS IT LIMITS THE ADVANCE OF THE COLD FRONT TO THE
WEST OF THE AREA MONDAY NIGHT INTO TUESDAY. IT THEN SHIFTS THIS
BOUNDARY NORTHWARD AS A WARM FRONT WEDNESDAY INTO THURSDAY.
THIS WOULD KEEP THE AREA DRY MONDAY INTO WEDNESDAY...SO KEPT
FORECAST DRY DURING THIS TIME. STEADY WARM AIR ADVECTION ALSO
OCCURS...WHICH SHOULD BRING A WARMING TREND ONCE AGAIN TO THE
AREA. GFS TRIES TO BRING COLD FRONT TOWARD THE AREA
THURSDAY...WITH THE ECMWF KEEPING BOUNDARY WELL NORTHWEST OF THE
REGION. KEPT THE CONSENSUS POPS AT SLIGHT CHANCES FOR THURSDAY AT
THIS TIME.
&&
.AVIATION/12Z TAFS/...COMING SOON...
&&
.MARINE...COMING SOON...
&&
.BEACHES...COMING SOON...
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
WIZ063>072.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
SATURDAY THROUGH THURSDAY...WOODHazardous weather outlook, Sep 18, 4:38 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 438 AM CDT FRI SEP 18 2015 WIZ046-047-051-052-056>060-062>072-191100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 438 AM CDT FRI SEP 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LOOK FOR THUNDERSTORMS TO MOVE BACK INTO SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR THE TWO TIERS OF COUNTIES NORTH OF THE ILLINOIS BORDER ...EXCEPT IOWA COUNTY...AS THE STORMS COULD PRODUCE HEAVY RAINS OVER LOCATIONS THAT SAW HEAVY RAIN THURSDAY NIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ROUGHLY SOUTHEAST OF A PORT WASHINGTON...STOUGHTON TO DARLINGTON LINE. THERE IS A MODERATE SWIM RISK FOR THE BEACHES OF SHEBOYGAN AND OZAUKEE COUNTIES TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO HIGH SWIM RISKS ARE EXPECTED SATURDAY AT LAKE MICHIGAN BEACHES FROM SHEBOYGAN COUNTY SOUTH TO KENOSHA COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT RAINFALL REPORTS WOULD BE GREATLY APPRECIATED. LMZ643>646-191100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 438 AM CDT FRI SEP 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FROM PORT WASHINGTON SOUTH TO KENOSHA. SMALL CRAFT CONDITIONS ARE EXPECTED TONIGHT FOR INCREASING NORTH WINDS BEHIND DEPARTING LOW PRESSURE BUILDING HIGH WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT CONDITIONS WILL CONTINUE INTO SATURDAY FOR GUSTY NORTH WINDS BUILDING HIGH WAVES. A FEW GALE FORCE GUSTS POSSIBLE TOWARD OPEN WATER. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Sep 17, 11:38 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 PM CDT THU SEP 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HEAVY RAIN 1 S KENOSHA 42.57N 87.82W
09/17/2015 M3.02 INCH KENOSHA WI TRAINED SPOTTER
&&
SMARQUARDTLocal storm report, Sep 18, 12:11 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1211 AM CDT FRI SEP 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 5 W MUKWONAGO 42.87N 88.43W
09/17/2015 M2.93 INCH WAUKESHA WI CO-OP OBSERVER
&&
SMARQUARDTLocal storm report, Sep 18, 3:54 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CDT FRI SEP 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 3 SE SULLIVAN 42.98N 88.55W
09/18/2015 M2.03 INCH JEFFERSON WI OFFICIAL NWS OBS
MEASURED 2.03 INCHES IN THE PAST 24 HOURS.
0100 AM HEAVY RAIN MADISON TRUAX AIRPORT 43.14N 89.33W
09/18/2015 M2.15 INCH DANE WI OFFICIAL NWS OBS
MEASURED 2.15 INCHES IN THE PAST 24 HOURS.
0245 AM HEAVY RAIN BURLINGTON 42.68N 88.28W
09/18/2015 M4.10 INCH RACINE WI MESONET
MEASURED 4.10 INCHES AT THE FOX RIVER AT BURLINGTON RIVER
GAUGE.
0321 AM HEAVY RAIN 2 ENE TWIN LAKES 42.53N 88.22W
09/18/2015 M2.99 INCH KENOSHA WI PUBLIC
MEASURED 2.99 INCHES IN THE PAST 24 HOURS.
0324 AM HEAVY RAIN OREGON 42.93N 89.38W
09/18/2015 M2.19 INCH DANE WI PUBLIC
MEASURED 2.19 INCHES IN THE PAST 24 HOURS.
&&
WOODLocal storm report, Sep 18, 4:02 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CDT FRI SEP 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN KENOSHA AIRPORT 42.60N 87.93W
09/18/2015 M2.54 INCH KENOSHA WI ASOS
MEASURED 2.54 INCHES IN THE PAST 24 HOURS.
&&
WOODLocal storm report, Sep 18, 4:12 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT FRI SEP 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY RAIN 3 SE EAGLE 42.85N 88.43W
09/18/2015 M3.44 INCH WAUKESHA WI TRAINED SPOTTER
STORM TOTAL RAINFALL FOR THE PAST 24 HOURS.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:45 PM CDT | Tornado Warning | MKX | Lafayette | 15 min |
| Sep 17, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 27 min |
| Sep 17, 7:51 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 24 min |
| Sep 17, 7:57 PM CDT | Tornado Warning | MKX | Green, Lafayette | 33 min |
| Sep 17, 8:20 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette | 25 min |
| Sep 17, 8:40 PM CDT | Severe Thunderstorm Warning | MKX | Green | 35 min |
| Sep 17, 8:49 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson | 3 hr |
| Sep 17, 9:11 PM CDT | Flash Flood Warning | MKX | Jefferson | 3 hr |
| Sep 17, 9:15 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 45 min |
| Sep 17, 10:01 PM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Racine, Walworth, Waukesha | 3 hr |
| Sep 17, 10:49 PM CDT | Flash Flood Warning | MKX | Kenosha | 3 hr |
| Sep 17, 11:34 PM CDT | Areal Flood Advisory | MKX | Green, Rock | 116 min |
| Sep 17, 11:41 PM CDT | Special Marine Warning | MKX | 94 min | |
| Sep 18, 3:51 AM CDT | Flash Flood Watch | MKX | Dane, Green, Jefferson, Kenosha, Lafayette, Milwaukee and 4 more | 23 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.